Uniform bounds for bounded geodesic image theorems

Research output: Contribution to journalArticlepeer-review

176 Downloads (Pure)

Abstract

We give a universal bound for the bounded geodesic image theorem of Masur–Minsky. The proof uses elementary techniques. We also give a universal bound for a stronger version of subsurface projection, this demonstrates good control over many standard subsurface projections simultaneously.
Original languageEnglish
Pages (from-to)219-228
Number of pages10
JournalJournal für die reine und angewandte Mathematik
Volume709
DOIs
Publication statusPublished - 3 Jan 2015

Fingerprint

Dive into the research topics of 'Uniform bounds for bounded geodesic image theorems'. Together they form a unique fingerprint.

Cite this